Bulletin of the Section of Logic 6/4 (1977)


  1. Authors:
    Roman SUSZKO

    Title:
    On filters and closure systems

    Pages:
    151-155
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    George EPSTEIN

    Title:
    On the equivalence of the Meskhi and Cignoli conditions for P-algebras with involution, with application to Lukasiewicz 3 and 4 valued logics

    Pages:
    156-160
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Stanislaw ZACHOROWSKI

    Title:
    Intermediate logics without the interpolation property

    Pages:
    161-163
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Frederic A. JOHNSON

    Title:
    A natural deduction relevance logic

    Pages:
    164-170
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Mieczyslaw OMYLA

    Title:
    Barcan formulas in SCI with quantifiers

    Pages:
    171-176
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Andrzej WRONSKI

    Title:
    A method of axiomatizing an intersection of propositional logics

    Pages:
    177-181
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Hiroakira ONO

    Title:
    On some intuitionistic modal logics

    Pages:
    182-185
    File:
    bibtex
    Abstract ( + )
  8. Authors:
    Barbara WOZNIAKOWSKA

    Title:
    Algebraic proof of the separation theorem for the infinite-valued logic of Lukasiewicz

    Pages:
    186-189
    File:
    bibtex
    Abstract ( + )
  9. Authors:
    Marek TOKARZ

    Title:
    A remark on maximal matrix consequences

    Pages:
    190-192
    File:
    bibtex
    Abstract ( + )
  10. Authors:
    Wolfgang RAUTENBERG

    Title:
    The lattice of normal modal logics

    Pages:
    193-201
    File:
    bibtex
    Abstract ( + )